# SDR AALA20180122006

- Difficulty date: January 22, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 52,559 hours, 21,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65548625
- Condition: Cracked
- Location: Bs 1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE WET SEAL OF FLOOR SUPPORT AT BS 1020, LBL 3. REPLACED THE FLOOR SUPPORT IAW 51-00-05 AND PRINT 65-54862.
